MathSciNet Relay Station
MathSciNet bibliographic data
MR1032074 57N13 (53C20 58D29)
Donaldson, S. K.; Sullivan, D. P. Quasiconformal $4$-manifolds. Acta Math. 163 (1989), no. 3-4, 181–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement